# SDR 95ZZZX1839

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearshaft
- Part number: 3017609
- Condition: Nicked
- Location: Assory Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART RECEIVED FROM VENDOR AND FOUND WITH DAMAGE ON CARBON SEALING SURFACE AND BEARING MOUNTING FLANGES.  FLANGES HAVE EVIDENCE OF ROLLERS SKIDDING.
